# SDR IPXA09556511

- Difficulty date: June 15, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WHILE ACCESSING FOR NRC 809265 FOUND 9 FASTENER HOLE DRILLED THROUGH THE EDGE OF THE MAIN CARGO DOOR AFT FRAME 3.4 INCHES ABOVE STR 15L I/B FLANGE.  REMOVED DAMAGE (TRIM OUT), INSPECTED TRIMMED EDGE, FABRICATED 9 NEW ANGLE INSTALLED NEW ANGLE PER ATS ER NO 09-3166.
